View : 73 Download: 0

Regression with integrated regressors

Title
Regression with integrated regressors
Authors
Shin D.W.Sarkar S.
Ewha Authors
신동완
SCOPUS Author ID
신동완scopus
Issue Date
1997
Journal Title
Journal of Statistical Planning and Inference
ISSN
0378-3758JCR Link
Citation
Journal of Statistical Planning and Inference vol. 64, no. 2, pp. 325 - 340
Indexed
SCIE; SCOPUS scopus
Document Type
Article
Abstract
The ordinary least-squares (OLS) estimation in regression models with integrated regressors is considered. The limiting distribution of the OLS estimator is established under suitable normalization. This unifies asymptotic results for various models studied by numerous authors in the past. It is shown that the limiting distribution of the OLS estimator in the polynomial regression and that in the unstable autoregression can be expressed by the same functional defined on the set of all continuous functions on [0,1]. The functional evaluated at the standard Brownian motion gives the limiting distribution of the OLS estimator in the unstable autoregression. The functional evaluated at the identity function gives the limiting distribution of the OLS estimator in the polynomial regression model. Application of our theory is also illustrated in autoregression containing a polynomial trend and stable random components. © 1997 Elsevier Science B.V.
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE